# SDR CALA2023122203719

- Difficulty date: December 21, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 75,800 hours, 32,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348007620101
- Condition: Mislocated
- Location: R2
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BELOW R2 DOOR SILL AT FRAME 67RT LOWER FRAME SEGMENT MISLOCATED PER NR 9299042/33042 GEN BY V052030. REMOVED AND REPLACED MISLOCATED LOWER FRAME SEGMENT 67RT BELOW R 2 DOOR SILL IAW SRM 53-41-12-75A AND SRM 51-72-11-911-00 MECH V9 14232 INSP BY V077960.
